# SDR WX0A2022110474308

- Difficulty date: November 3, 2022
- Submitted: November 4, 2022
- Operation: Air carrier
- Aircraft: N314NV
- Make and model: Airbus A319-111
- Aircraft serial: 2360
- Aircraft time: 47,996 hours, 33,349 cycles
- System (JASC): 3300 · Lighting System
- Part: Epsu
- Part number: 32146210
- Part serial: 005076
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

R2 EMERGENCY EXITFLOOR LIGHT INOP / REMOVED AND REPLACED EPSU ABOVE R2 DOOR PER AMM 33-51-00-710-001, OPS CK GOOD"
